# SDR SWAA2021021244756

- Difficulty date: January 9, 2021
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N7724A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36725
- Aircraft time: 36,671 hours, 19,328 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Support Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE ON SUPPORT ANGLE LOCATED INTERNAL AREA AT VERTICAL STABILIZER / REPLACED SUPPORT ANGLE LOC INTERNAL AREA AT VERTICAL STABILIZER IAW B737-700 SRM 51-10-02 ITEM 9; 51-40-02 AND DRAWING # 176A3101 REV -
